# SDR ASAA12511352

- Difficulty date: April 8, 2012
- Submitted: April 9, 2012
- Operation: Air carrier
- Aircraft: N551AS
- Make and model: Boeing 737890
- Aircraft serial: 34593
- Aircraft time: 24,322 hours, 7,663 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 149A7593
- Condition: Worn
- Location: Bs 727
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME LOWER CHORD STA 727 +2,  WORN WHEEL WELL AFT LOWER.  REF SRM 53-60-71 DETERMINED DAMAGE FRAME TO EXCEED ALLOWABLE DAMAGE LIMITS.  REMOVED AND REPLACED FRAME LOWER CHORD PER 53-40-07.
